The Stacks Project


Bibliography item: Elkik

authorElkik, Renée
titleSolutions d'équations à coefficients dans un anneau hensélien
year1973
typearticle
journalAnn. Sci. École Norm. Sup. (4)
volume6
pages553–603

BibTeX code

You can use the following code to cite this item yourself.

@article{Elkik,
  author = {Elkik, Ren{\'e}e},
  title = {Solutions d'\'equations \`a coefficients dans un anneau hens\'elien},
  year = {1973},
  journal = {Ann. Sci. \'Ecole Norm. Sup. (4)},
  volume = {6},
  pages = {553--603},
}